figured since I was here looking up some other meds I would ask about this drug. I got it yesterday, have to take it 3 times a day for a week for an infected tear duct. one small problem I've noticed is that it kind of makes me light headed to the point of were I feel very out of balance. I don't seem to have a problem driving, but if I'm walking somewhere it can happen. If this is what I can look forward to I'll be staying out of heels for the duration!
That only started this morning after a full day on the drug(hopefully the infection isn't traveling though )
I do take with food and have only been taking it since yesterday, but wanted to know if maybe I should ask for something else? I got this from the eyes, ears, throat infirmary since the duct started to bleed (which meant I had to do somthing) so I don't think I'd have a problem getting anything else from them. I did notice a small amount of stomach upset as well but from the paperwork that was to be expected.
Any feedback/insight on this drug would be great.